If you need an accessible version of this item please contact JSTOR User Support

Obituary: Harry Merrill Gehman 1898-1981

Henry L. Alder
The American Mathematical Monthly
Vol. 88, No. 7 (Aug. - Sep., 1981), pp. 461-462
Stable URL: http://www.jstor.org/stable/2321750
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
461
    461
  • Thumbnail: Page 
462
    462